Journal article icon

Journal article

Iterative algorithms for state estimation of jump Markov linear systems

Abstract:

Jump Markov linear systems (JMLS) are linear systems whose parameters evolve with time according to a finite state Markov chain. Given a set of observations, our aim is to estimate the states of the finite state Markov chain and the continuous (in space) states of the linear system. In this paper, we present original deterministic and stochastic iterative algorithms for optimal state estimation of JMLSs. The first stochastic algorithm yields minimum mean square error (MMSE) estimates of the f...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/78.923304

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
IEEE TRANSACTIONS ON SIGNAL PROCESSING
Volume:
49
Issue:
6
Pages:
1216-1227
Publication date:
2001-06-01
DOI:
ISSN:
1053-587X
Source identifiers:
190616
Keywords:
Pubs id:
pubs:190616
UUID:
uuid:46a3de49-dac0-4180-9d67-ded9bc52d053
Local pid:
pubs:190616
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP